Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On certain finite difference schemes for hyperbolic systems


Author: John Gary
Journal: Math. Comp. 18 (1964), 1-18
MSC: Primary 65.67
DOI: https://doi.org/10.1090/S0025-5718-1964-0158553-3
MathSciNet review: 0158553
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Courant & K. O. Friedrichs, Supersonic Flow and Shock Waves, Interscience Publishers, New York, 1948, p. 95. MR 0029615 (10:637c)
  • [2] G. E. Forsythe & W. R. Wasow, Finite Difference Methods for Partial Equations, John Wiley and Sons, New York, 1960, p. 237. MR 0130124 (23:B3156)
  • [3] P. D. Lax & B. Wendroff, Difference Schemes with High Order of Accuracy for Solving Hyperbolic Systems, Report NYO-9759, A.E.C. Computing and Applied Math. Center, New York University, 1962.
  • [4] R. D. Richtmyer, Difference Methods for Initial Value Problems, Interscience Publishers, New York, 1957. MR 0093918 (20:438)
  • [5] S. Schechter, ``Quasi-tridiagonal matrices and type-insensitive difference equations,'' Quart. Applied Math., v. 18, 1960, p. 285-295. MR 0114309 (22:5133)
  • [6] P. D. Lax & B. Wendroff, ``Systems of conservation laws,'' Comm. Pure Appl. Math., v. 13, 1960, p. 217-237. MR 0120774 (22:11523)
  • [7] P. D. Lax, ``Weak solutions of nonlinear hyperbolic equations and their numerical solution,'' Comm. Pure Appl. Math., 7, 1954, p. 159. MR 0066040 (16:524g)
  • [8] L. Filler & H. Ludloff, ``Stability analysis and integration of the viscous equations of motion,'' Math. Comp., v. 15, 1961, p. 261-274. MR 0129556 (23:B2592)
  • [9] S. Burstein, to appear as NYO Report, A. E. C. Computing and Applied Math. Center, New York University. MR 522091 (80b:76001)
  • [10] J. Douglas & B. F. Jones, ``On predictor-corrector methods for non-linear parabolic differential equations,'' SIAM Jour., v. 11, 1963, p. 195-204. MR 0153123 (27:3092)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.67

Retrieve articles in all journals with MSC: 65.67


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1964-0158553-3
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society